Alert archive / Georgia / Special Weather Statements in 2011
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jul 12, 2011, 3:13 PM EDT for DeKalb County, Georgia. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2011, 3:13 PM EDT (19:13 UTC)
- Expired
- Jul 12, 2011, 3:45 PM EDT
- In force
- 32 min
- Issued by
- NWS Atlanta, GA
County DeKalb County, GA
The radar
The Atlanta radar (KFFC), 55 km from the middle of the area, began a volume at 19:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.2 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2178 J/kg
- Mixed-layer CIN
- -59 J/kg
- Mixed-layer LCL
- 1004 m above ground
- 0-6 km bulk shear
- 1 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
785 WWUS82 KFFC 121913 SPSFFC SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 313 PM EDT TUE JUL 12 2011 GAZ033-045-121945- 313 PM EDT TUE JUL 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DEKALB AND FULTON COUNTIES UNTIL 345 PM EDT... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PIEDMONT PARK...MOVING EAST AT 20 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS DEKALB AND FULTON COUNTIES...INCLUDING AREAS AROUND EDGEWOOD...BUCKHEAD...KIRKWOOD...BROOKHAVEN...DRUID HILLS... VIRGINIA HIGHLAND...WEST END...SWEET AUBURN...ATLANTIC STATION... PIEDMONT PARK...GRANT PARK-ZOO ATLANTA...TURNER FIELD...MIDTOWN... LITTLE FIVE POINTS AND ATLANTA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3389 8425 3369 8425 3374 8442 3385 8440 TIME...MOT...LOC 1913Z 273DEG 17KT 3379 8435 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jul 12, 3:09 PM EDT, 4 minutes earlier.
Area forecast discussion, Jul 12, 3:09 PM EDT, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
309 PM EDT TUE JUL 12 2011
.SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
CURRENT RADAR LOOP SHOWS ISOLATED THUNDERSTORMS OVER NORTH GEORGIA.
THESE STORMS SEEM TO BE POPPING ALONG THE WEAK TROF AXIS ORIENTED
ACROSS THE STATE FROM NE TO SW. THIS TROF SHOULD BE THE MAIN
FOCUSING MECHANISM OVER THE NEXT FEW DAYS AS IT IS EXPECTED TO
REMAIN FAIRLY STATIONARY THROUGH THU. IT IS ALSO EXPECTED TO
STRENGTHEN AND BUILD FURTHER INTO THE REGION. AS THIS TROF BUILDS
MOISTURE WILL INCREASE ACROSS THE STATE AS WELL. CURRENTLY
PRECIPITABLE WATER VALUES ARE IN THE 1.5 TO 2 INCH RANGE...BUT BY
THE END OF THE WEEK WE WILL SEE PWS AROUND 2.0 TO 2.5 INCHES ACROSS
NORTH AND CENTRAL GEORGIA. THE MODELS ARE ALSO SHOWING A FEW WEAK
WAVES MOVING THROUGH THE REGION. WITH ALL THIS IN MIND ALONG WITH
TEMPS EXPECTED TO BE IN THE MID 90S TO LOWER 100S AND INSTABILITY
INDICES INCREASING EVERYDAY...LOOKS LIKE GEORGIA WILL CONTINUE TO
SEE AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS THROUGH THE
SHORT TERM. THESE WARM TEMPS AND INCREASED MOISTURE WILL PRODUCE
HEAT INDICES IN THE 105 TO 110 DEGREE RANGE SO WILL ISSUE ANOTHER
HEAT ADVISORY FOR MOST OF NORTH AND CENTRAL GEORGIA WEDNESDAY.
.LONG TERM /FRIDAY THROUGH TUESDAY/...
UNSETTLED WEATHER LOOK TO CONTINUE FOR MUCH OF THE PERIOD WITH
EXTENDED PROGS SHOWING THE REMNANTS OF THE MAIN TROF MEANDERING
ACROSS OUR AREA. THE MODELS ARE ALSO MOISTURE CONTINUING TO
INCREASE THROUGH THE WEEKEND AND INTO THE BEGINNING OF NEXT WEEK.
COOLER TEMPS LOOK TO BE THE RULE DURING THE EXTENDED WITH HIGHS
AVERAGING IN THE UPPER 80S TO LOWER 90S ACROSS MUCH OF THE AREA DAYS
4-7.
&&
.CLIMATE...
RECORDS FOR 07-12
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 108 1930 68 1999 76 1981 59 1963
1969
KATL 103 1980 70 1898 80 1980 53 1898
1930 1879
KCSG 101 1980 82 1953 80 1980 61 1956
KMCN 105 1980 78 1900 78 1925 61 1953
1901
RECORDS FOR 07-13
MAX TEMPERATURE MIN TEMPERATURE
STATION HIGH LOW HIGH LOW
------- ---------- ---------- ---------- ----------
KAHN 103 1980 73 1999 77 1980 58 1918
1925
KATL 105 1980 74 1999 79 1980 59 1898
1879
KCSG 103 1980 77 1999 78 1991 62 1963
KMCN 108 1980 68 1898 79 1980 61 1898
&&
.AVIATION...
18Z UPDATE...
ISOLATED CONVECTION FIRING THIS AFTERNOON IN THE METRO ATL AREA.
EXPECT AFTERNOON COVERAGE TO REMAIN ISOLATED WITH VFR CIGS
PREVAILING. COULD SEE BRIEF NE WINDS ASSOCIATED WITH OUTFLOWS. IN
GENERAL...OVERNIGHT LIGHT NW WINDS SHOULD BECOME MORE NNW BY
MORNING...AND A FEW LOCATIONS COULD SEE NNE BY 17Z. MORNING VSBYS
4-6SM...THEN 6+ BY LATE MORNING. SOME IFR CIGS POSSIBLE IN THE CSG
AREA 09-14Z. ISOLATED CONVECTION POSSIBLE THROUGH THE DAY WED...WITH
BEST CHANCES BETWEEN 18 AND 22Z SO HAVE GONE WITH PR0B30 FOR NOW.
//ATL CONFIDENCE...18Z UPDATE...
HIGH ON ALL ELEMENTS EXCEPT MEDIUM ON AFTERNOON CONVECTION.
31
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 75 102 75 94 / 20 30 20 40
ATLANTA 76 99 78 93 / 20 30 20 40
BLAIRSVILLE 69 94 71 88 / 20 40 30 50
CARTERSVILLE 71 100 72 94 / 20 40 40 50
COLUMBUS 75 99 78 95 / 20 30 20 40
GAINESVILLE 76 99 75 93 / 20 40 40 50
MACON 77 99 77 96 / 20 30 20 40
ROME 74 96 72 94 / 20 40 30 40
PEACHTREE CITY 72 98 74 93 / 20 30 20 40
VIDALIA 76 98 77 95 / 20 30 20 40
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 5 AM EDT WEDNESDAY FOR THE FOLLOWING ZONES:
BALDWIN...BANKS...BARROW...BARTOW...BIBB...BLECKLEY...BUTTS...
CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DEKALB...DODGE...DOOLY...DOUGLAS...
EMANUEL...FAYETTE...FLOYD...FORSYTH...GLASCOCK...GREENE...
GWINNETT...HALL...HANCOCK...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...
LAMAR...LAURENS...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MUSCOGEE...NEWTON...NORTH
FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...PIKE...POLK...
PULASKI...PUTNAM...ROCKDALE...SCHLEY...SOUTH FULTON...SPALDING...
STEWART...SUMTER...TALBOT...TALIAFERRO...TAYLOR...TELFAIR...
TOOMBS...TREUTLEN...TROUP...TWIGGS...UPSON...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WILCOX...WILKES...WILKINSON.
HEAT ADVISORY FROM 11 AM WEDNESDAY TO 5 AM EDT THURSDAY FOR THE
FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BIBB...
BLECKLEY...BUTTS...CARROLL...CHATTAHOOCHEE...CHEROKEE...CLARKE...
CLAYTON...COBB...COWETA...CRAWFORD...CRISP...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FAYETTE...FLOYD...FORSYTH...
GLASCOCK...GREENE...GWINNETT...HALL...HANCOCK...HARALSON...
HARRIS...HEARD...HENRY...HOUSTON...JACKSON...JASPER...
JEFFERSON...JOHNSON...JONES...LAMAR...LAURENS...MACON...
MADISON...MARION...MERIWETHER...MONROE...MONTGOMERY...MORGAN...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TREUTLEN...TROUP...
TWIGGS...UPSON...WALTON...WARREN...WASHINGTON...WEBSTER...
WHEELER...WILCOX...WILKES...WILKINSON.
&&
01Hazardous weather outlook, Jul 12, 11:26 AM EDT, 3 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1126 AM EDT TUE JUL 12 2011 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-131530- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 1126 AM EDT TUE JUL 12 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT DANGEROUSLY HOT CONDITIONS EXPECTED ACROSS PORTIONS OF NORTH AND CENTRAL GEORGIA TODAY. ISOLATED THUNDERSTORMS EXPECTED ACROSS NORTH AND CENTRAL GEORGIA. .SYNOPSIS... AN UPPER LEVEL RIDGE WILL REMAIN OVER THE AREA. A WEAK BOUNDARY WILL REMAIN ACROSS CENTRAL GEORGIA...WITH A HOT AND HUMID AIRMASS IN PLACE ACROSS THE REGION. .PRIMARY HAZARDS... DANGEROUSLY HOT CONDITIONS ARE EXPECTED TODAY...MAINLY SOUTH OF A LINE FROM ROME TO GAINESVILLE. THE PRIMARY HAZARDS ASSOCIATED WITH ANY THUNDERSTORMS THAT DEVELOP WILL BE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS. .DISCUSSION... A HOT AND HUMID AIRMASS WILL REMAIN IN PLACE TODAY...WITH AFTERNOON TEMPERATURES CLIMBING INTO THE MID AND UPPER 90S EVERYWHERE...WITH A FEW POSSIBLY OVER 100. HEAT INDEX VALUES WILL REACH OVER 105...CREATING DANGEROUS CONDITIONS. MEANWHILE...THE HEAT AND HUMIDITY WILL CREATE AN UNSTABLE AIRMASS WITH CAPES ABOVE 2000 THIS AFTERNOON. THIS WILL ALLOW ISOLATED THUNDERSTORMS TO DEVELOP. WHILE SOME STRONG THUNDERSTORMS MAY BE POSSIBLE...STORMS ARE GENERALLY EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THERE IS A CHANCE OF THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 12, 1:50 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
150 PM EDT TUE JUL 12 2011
GAZ046-048-121830-
150 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING AND WIND
GUSTS TO 40 MPH IN ROCKDALE AND NEWTON COUNTIES UNTIL 230 PM EDT...
AT 150 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MAGNET. THE THUNDERSTORM WAS DRIFTING SOUTH
AT 5 TO 10 MPH.
WIND GUSTS OF 40 MPH...FREQUENT LIGHTNING AND BRIEF HEAVY RAIN ARE
LIKELY AS THIS STORM MOVES ACROSS PARTS OF ROCKDALE AND NEWTON
COUNTIES THROUGH 230 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE ALMON...CONYERS...PORTERDALE...OAK HILL...RICHARDSON PARK
AND MAGNET.
&&
LAT...LON 3362 8412 3362 8411 3368 8408 3368 8395
3354 8386 3353 8405 3354 8405 3357 8411
3356 8413 3358 8414
TIME...MOT...LOC 1749Z 010DEG 2KT 3361 8403Special weather statement, Jul 12, 2:11 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
211 PM EDT TUE JUL 12 2011
GAZ045-046-057-121845-
211 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN ROCKDALE...DEKALB AND HENRY COUNTIES UNTIL 245 PM EDT...
AT 207 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER KLONDIKE THE THUNDERSTORM WAS NEARLY
STATIONARY.
WIND GUSTS OF 35 MPH ARE LIKELY AS THIS STORM MOVES ACROSS
ROCKDALE...DEKALB AND HENRY COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE KLONDIKE...LAKEVIEW
ESTATES...SNAPFINGER...ARABIA MOUNTAIN...BELMONT...LITHONIA...PANOLA
MOUNTAIN STATE PARK...RICHARDSON PARK...HIDDEN VALLEY PARK...
STOCKBRIDGE AND KELLEYTOWN.
&&
LAT...LON 3355 8426 3358 8426 3359 8424 3360 8425
3363 8426 3363 8428 3365 8428 3376 8422
3371 8401 3349 8406 3355 8429
TIME...MOT...LOC 1811Z 016DEG 2KT 3365 8415Special weather statement, Jul 12, 2:30 PM EDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
230 PM EDT TUE JUL 12 2011
GAZ054-055-057-121900-
230 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN FAYETTE...HENRY AND CLAYTON COUNTIES UNTIL 300 PM EDT...
AT 225 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM LAKE SPIVEY TO RIVERDALE...MOVING SOUTHWEST
AT 5 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
FAYETTE...HENRY AND CLAYTON COUNTIES THROUGH 300 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE HIDDEN VALLEY PARK...
EAGLES LANDING...STOCKBRIDGE...FORT GILLEM...ELLENWOOD...LAKE CITY...
REX...MORROW...RIVERDALE...FOREST PARK...CONLEY...HARTSFIELD-JACKSON
AIRPORT...LAKE SPIVEY AND JONESBORO.
&&
LAT...LON 3353 8454 3355 8446 3365 8446 3365 8426
3359 8415 3345 8422 3352 8456
TIME...MOT...LOC 1830Z 024DEG 3KT 3353 8430 3355 8443Special weather statement, Jul 12, 2:44 PM EDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
244 PM EDT TUE JUL 12 2011
GAZ011-121915-
244 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CHATTOOGA COUNTY
UNTIL 315 PM EDT...
AT 244 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER CLOUDLAND...AND MOVING SOUTH AT 5 TO 10 MPH.
WIND GUSTS OF 40 MPH...OCCASIONAL CLOUD TO GROUND LIGHTNING AND
BRIEF HEAVY RAIN ARE LIKELY AS THIS STORM MOVES ACROSS NORTHWEST AND
WEST CENTRAL CHATTOOGA COUNTY THROUGH 315 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE CLOUDLAND...SUMMERVILLE... LYERLY...
BERRYTON AND MENLO.
&&
LAT...LON 3459 8535 3459 8532 3439 8533 3440 8549
3459 8553
TIME...MOT...LOC 1843Z 010DEG 5KT 3453 8544Special weather statement, Jul 12, 3:04 PM EDT, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
304 PM EDT TUE JUL 12 2011
GAZ034-121930-
304 PM EDT TUE JUL 12 2011
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN GWINNETT COUNTY UNTIL 330 PM EDT...
AT 303 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BUFORD...MOVING SOUTHWEST AT 5 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
GWINNETT COUNTY THROUGH 330 PM EDT. SOME LOCATIONS IN THE PATH OF
THIS STORM INCLUDE BUFORD DAM-LAKE LANIER PARKS...REST HAVEN...
BUFORD...SUGAR HILL...HOG MOUNTAIN...SUWANEE AND LAWRENCEVILLE. BRIEF
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3410 8388 3412 8383 3392 8395 3402 8417
3403 8416 3403 8412 3405 8410 3407 8412
3412 8410 3417 8406
TIME...MOT...LOC 1905Z 031DEG 4KT 3410 8397Special weather statement, Jul 12, 3:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 313 PM EDT TUE JUL 12 2011 GAZ033-045-121945- 313 PM EDT TUE JUL 12 2011 ...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN DEKALB AND FULTON COUNTIES UNTIL 345 PM EDT... AT 308 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER PIEDMONT PARK...MOVING EAST AT 20 MPH. LIGHTNING DETECTION SYSTEMS INDICATE NUMEROUS CLOUD-TO-GROUND LIGHTNING STRIKES ACROSS DEKALB AND FULTON COUNTIES...INCLUDING AREAS AROUND EDGEWOOD...BUCKHEAD...KIRKWOOD...BROOKHAVEN...DRUID HILLS... VIRGINIA HIGHLAND...WEST END...SWEET AUBURN...ATLANTIC STATION... PIEDMONT PARK...GRANT PARK-ZOO ATLANTA...TURNER FIELD...MIDTOWN... LITTLE FIVE POINTS AND ATLANTA. RESIDENTS IN THIS AREA SHOULD STAY INDOORS. ELECTRICAL APPLIANCES AND TELEPHONES SHOULD NOT BE USED UNLESS IN AN EMERGENCY. && LAT...LON 3389 8425 3369 8425 3374 8442 3385 8440 TIME...MOT...LOC 1913Z 273DEG 17KT 3379 8435
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 9:18 PM EDT | Special Weather Statement | FFC | Gordon | 27 min |
| Jul 11, 9:22 PM EDT | Severe Thunderstorm Warning | FFC | Gordon | 23 min |
| Jul 11, 9:48 PM EDT | Special Weather Statement | FFC | Floyd | 27 min |
| Jul 11, 9:57 PM EDT | Special Weather Statement | FFC | Gordon | 33 min |
| Jul 11, 9:59 PM EDT | Special Weather Statement | FFC | Gordon | 31 min |
| Jul 11, 10:33 PM EDT | Special Weather Statement | FFC | Gordon | 57 min |
| Jul 12, 8:56 AM EDT | Special Weather Statement | FFC | Bartow | 34 min |
| Jul 12, 11:54 AM EDT | Special Weather Statement | FFC | Haralson | 36 min |
| Jul 12, 1:42 PM EDT | Special Weather Statement | FFC | Douglas | 33 min |
| Jul 12, 1:50 PM EDT | Special Weather Statement | FFC | Rockdale | 40 min |
| Jul 12, 1:55 PM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 35 min |
| Jul 12, 2:11 PM EDT | Special Weather Statement | FFC | Rockdale | 34 min |
| Jul 12, 2:30 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jul 12, 2:44 PM EDT | Special Weather Statement | FFC | Chattooga | 31 min |
| Jul 12, 2:52 PM EDT | Severe Thunderstorm Warning | FFC | Clayton, Henry | 23 min |
| Jul 12, 3:04 PM EDT | Special Weather Statement | FFC | Gwinnett | 26 min |
| Jul 12, 3:08 PM EDT | Heat Advisory | FFC | Baldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 75 more | 37 hr |
| Jul 12, 3:16 PM EDT | Special Weather Statement | FFC | Fayette | 29 min |
| Jul 12, 3:21 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 39 min |
| Jul 12, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Fulton | 30 min |
| Jul 12, 3:41 PM EDT | Special Weather Statement | FFC | Gwinnett | 49 min |
| Jul 12, 4:09 PM EDT | Special Weather Statement | FFC | Coweta | 36 min |
| Jul 12, 4:23 PM EDT | Special Weather Statement | FFC | Meriwether | 37 min |
| Jul 12, 4:35 PM EDT | Special Weather Statement | FFC | Meriwether | 25 min |
Nearby
Special Weather Statements in Georgia, 2011Every special weather statement in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.